# SDR DALA2020041502264

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 48,832 hours, 24,839 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3148, L/P 7131542) R1 DOOR WHITE SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR CLOSED AND LOCKED AND SLIDE ARMED. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR SLIDE ARMING PROX SWITCH 4WN2 PER A319/320 AMM 52-73. NO SLIDE REMOVAL NECESSARY.
